Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 84, NWS Wichita, KS

July 23, 2007Allen County, Woodson County, Kansas

NWS Wichita, KS issued this flash flood warning at Jul 23, 2007, 1:38 PM CDT for Allen County, Woodson County, Kansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2007, 1:38 PM CDT (18:38 UTC)
Expired
Jul 23, 2007, 6:45 PM CDT
In force
5 hr
Issued by
NWS Wichita, KS
Area
Whole counties

Counties Allen County, KS, Woodson County, KS

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1509 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 231839
FFWICT
KSC001-207-232345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
138 PM CDT MON JUL 23 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALLEN COUNTY IN SOUTHEAST KANSAS.
  WOODSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 645 PM CDT.

* AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN 
ACROSS NORTHERN WOODSON AND ALLEN COUNTIES IN THE LAST HOUR. 
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BASSETT...BATESVILLE...BRONSON...ELSMORE...GAS...HUMBOLDT...IOLA...
  LA HARPE...MILDRED...MORAN...NEOSHO FALLS...PETROLIA...ROSE...
  SAVONBURG...YATES CENTER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3804 9507 3804 9595 3773 9595 3773 9508

$$

BOWMAN
3 follow-up statements
000 
WGUS73 KICT 232054
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
352 PM CDT MON JUL 23 2007

KSC001-207-232345-
WOODSON KS-ALLEN KS-
352 PM CDT MON JUL 23 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR ALLEN
AND WOODSON COUNTIES...

AT 350 PM CDT...THUNDERSTORMS WERE DIMINISHING OR ENDING OVER THE 
WARNED AREA...BUT RUNOFF FROM THE RAINFALL IN THE LAST COUPLE OF 
HOURS COULD PRODUCE FLASH FLOODING. SO THE FLOODING THREAT 
CONTINUES. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3804 9507 3804 9595 3773 9595 3773 9508

$$

KETCHAM
000 
WGUS73 KICT 232102
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT MON JUL 23 2007

KSC001-232111-
ALLEN KS-
401 PM CDT MON JUL 23 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ALLEN COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3804 9552 3804 9595 3773 9595 3774 9553

$$

KSC207-232345-
WOODSON KS-
401 PM CDT MON JUL 23 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
WOODSON COUNTY...

AT 359 PM CDT...THUNDERSTORMS WERE DIMINISHING OR ENDING OVER THE 
WARNED AREA...BUT RUNOFF FROM THE RAINFALL IN THE LAST COUPLE OF 
HOURS COULD PRODUCE FLASH FLOODING. SO THE FLOODING THREAT 
CONTINUES.  

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3804 9552 3804 9595 3773 9595 3774 9553

$$

KETCHAM
000 
WGUS73 KICT 232245
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
545 PM CDT MON JUL 23 2007

KSC207-232255-
WOODSON KS-
545 PM CDT MON JUL 23 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WOODSON COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3804 9552 3804 9595 3773 9595 3774 9553

$$

KETCHAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 12:52 PM CDT, 46 minutes earlier.

Area forecast discussion, Jul 23, 12:52 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1252 PM CDT MON JUL 23 2007

.UPDATE...

WE ARE SENDING OUT A QUICK UPDATE TO INCLUDE SOUTHEAST KANSAS IN THE
FLOOD WATCH.

LATEST RADAR LOOP IS SHOWING A CLUSTER OF STORMS MOVING TOWARDS
SOUTHEAST KANSAS FROM NEAR GARNET. THESE STORMS ARE PRODUCING HOURLY
RAINFALL ESTIMATES UP TO 2 INCHES. SOUTHEAST KANSAS HAS SEEN
SPOTTY HEAVY RAINFALL DURING THE PAST FEW DAYS...SO WE FELT IT
NECESSARY TO INCLUDE THEM AS WELL. ANOTHER REASONING IS THE
DEWPOINTS ARE STARTING TO CREEP BACK UP TO 70 AGAIN WHICH LEADS US
TO BELIEVE THAT THE AIR MASS IS STILL QUITE SATURATED IN THAT
REGION.

COX

&&

.PREV DISCUSSION... /ISSUED 1233 PM CDT MON JUL 23 2007/

AVIATION...FOR THE 18Z TAF ISSUANCE

THE MAIN CONCERN WITH THIS TAF ISSUANCE IS THE POTENTIAL SCATTERED
THUNDERSTORMS.

LATEST RADAR LOOP IS SHOWING SCATTERED THUNDERSTORMS DEVELOPING
ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. THE STORMS WILL CONTINUE
TO DEVELOP AS THE AFTERNOON WEARS ON DUE TO NUMEROUS BOUNDARIES IN
PLACE FROM THE MORNING CONVECTION. IN ADDITION...THERE ARE SOME WEAK
MESOSCALE CONVECTIVE VORT LOBES MOVING OUT OF NORTHEAST KANSAS WHICH
ARE HELPING TRIGGER THIS CONVECTION. AS A RESULT...WE HAVE
INTRODUCED TEMPO GROUPS ACROSS THE MAJORITY OF THE TAF SITES THROUGH
23Z. WE ONLY MENTIONED VCTS IN THE RUSSELL TAF FOR NOW.
OTHERWISE...VFR CONDITIONS WILL PREVAIL.

COX

PREV DISCUSSION... /ISSUED 1054 AM CDT MON JUL 23 2007/

UPDATE...

WE ARE SENDING OUT AN UPDATE TO ISSUE A FLASH FLOOD WATCH FOR MUCH
OF THE FORECAST AREA THIS AFTERNOON AND EARLY THIS EVENING.

LATEST WATER VAPOR LOOP IS SHOWING A TRAIN OF MESOSCALE CONVECTIVE
SYSTEMS DEVELOPING (MCS) OVER NORTHEAST KANSAS AND NORTHWEST
MISSOURI. THIS IS INDUCING SOME MESOSCALE CONVECTIVE VORT LOBES(MCV)
OVER NORTHEAST KANSAS. THESE MCVS SHOULD TRICKLE THERE WAY
SOUTH-SOUTHWEST INTO OUR FORECAST AREA THIS AFTERNOON AND EARLY THIS
EVENING. THE ENVIRONMENT IS ONCE AGAIN SET FOR HIGH PRECIPITATION
EFFICIENCY...SO IT WILL NOT TAKE MUCH TO DEVELOP STORMS WITH VERY
HEAVY RAINFALL PRODUCERS. CORFIDI VECTORS SHOW THESE STORMS HAVING
SOME FORWARD PROPAGATION AT SPEEDS OF 10 TO 15 OUT TO THE
SOUTHWEST...BUT THEY MAY BUILD ON A SHEAR AXIS AROUND 700 MB WHICH
STRETCHES ACROSS AREAS ALONG AND SOUTHEAST OF A MARION TO WELLINGTON
LINE. THE ONLY CONCERN MAY BE LACK OF INSTABILITY FROM THE
CONVECTIVE DEBRIS...BUT LIKE WE SAID IT WILL NOT TAKE MUCH TO
INITIATE CONVECTION DUE TO SUCH A SATURATED ENVIRONMENT AND
BOUNDARIES LURKING AROUND. AS A RESULT...WE ISSUED A FLASH FLOOD
WATCH FOR MUCH OF THE FORECAST AREA WITH THE MAIN FOCUS IN SOUTH
CENTRAL KANSAS. WE LEFT SOUTHEAST KANSAS OUT OF THE PICTURE FOR
NOW...SINCE IT APPEARS LIKE DRIER AIR IS TRYING TO FILTER INTO
THAT REGION. HOWEVER...WITH A NICE WAVE MOVING OUT OF NORTHERN
MISSOURI THEY MAY SEE A FEW SEVERE STORMS DUE TO BETTER SHEAR AND
DRIER AIR ALOFT THIS AFTERNOON.

COX

PREV DISCUSSION... /ISSUED 635 AM CDT MON JUL 23 2007/

AVIATION...
UPDATE FOR 12Z TAFS...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND BECOME MORE NUMEROUS AS THE DAY GOES ON TODAY. WE
INSERTED TEMPO FOR THUNDERSTORMS ACROSS CENTRAL KANSAS MAINLY DURING
THE AFTERNOON HOURS...AS AN IMPULSE IN THE MID-LEVELS APPROACHES
CENTRAL KANSAS FROM THE NORTHEAST. EXPECTING MAINLY VFR
CONDITIONS...HOWEVER A FEW OF THE TAF SITES COULD SEE REDUCED
VISIBILITIES DUE TO TORRENTIAL DOWNPOURS. THE ACTIVITY SHOULD
GRADUALLY DIMINISH AFTER 04Z.

JAKUB

PREV DISCUSSION... /ISSUED 323 AM CDT MON JUL 23 2007/

DISCUSSION...

TODAY:

SEVERAL ISSUES TODAY WITH TIMING/LOCATION OF CONVECTION. MCS
TRACKING SOUTHWEST OUT OF IOWA COULD ENTER THE EDGE OF THE COUNTY
WARNING AREA BY 1800 UTC. IN ADDITION...SHORTWAVE SHOULD ENHANCE
LIFT ACROSS THE AREA AND GET SO CALLED AIRMASS STORMS/SHOWERS GOING
EARLIER IN THE AFTERNOON AND A BIT MORE WIDESPREAD THAN YESTERDAY.
OPTED TO BUMP UP PROBABILITY OF PRECIPITATION FOR HIGHER COVERAGE
THIS AFTERNOON/EVENING. SOME POTENTIAL FOR SEVERE...ESPECIALLY ACROSS
THE NORTH WHERE COMBO OF LAPSE RATES...DRY AIR ALOFT...AND HIGHER
WINDS SHOULD CONTRIBUTE TO A FEW PULSE SEVERE STORMS. WOULD ALSO
NOT RULE OUT A LANDSPOUT OR TWO ESPECIALLY ACROSS THE NORTHERN
HALF...WHERE FORECAST SOUNDINGS LATE THIS AFTERNOON/EVENING SHOW
IMPRESSIVE DIRECTIONAL SHEAR IN THE SUBSTITUTE CLOUD LAYER AND
STEEP LAPSE RATES RESULTING IN CONVECTIVE AVAILABLE POTENTIAL
ENERGY BELOW 3KM. RELATIVELY MOIST AIR WILL ALSO CONTRIBUTE TO
LOCALLY HEAVY RAIN UNDER THE BIGGER CORES OF THE SLOW MOVING CELLS.

TONIGHT-WED:

ISSUES ABOUND AS WAVE TRACKS THROUGH BY TONIGHT.  CONFLICTING
MODEL AND RUN TO RUN SOLUTIONS ON WHERE MOISTURE ENDS UP. THIS
WOULD LEAD TO AN UNSETTLED PATTERN INTO MIDDLE WEEK. OPTED NOT TO
MAKE SIGNIFICANT CHANGES IN THIS PERIOD AND LET NEXT SHIFT SEE IF
MODELS CONVERGE ON SOLUTION. DID TWEAK TEMPERATURES A BIT...MAINLY
FOR CLIMATOLOGY.

THROUGH-SAT:

ONLY CHANGE WAS TO TWEAK MAXIMUM/MINIMUM TEMPERATURE SLIGHTLY TO
ACCOUNT FOR CLIMATOLOGY/LOCAL EFFECTS. -HOWERTON

AVIATION...
ANTICIPATE A BIT MORE CUMULUS SLIGHTLY EARLIER IN THE PD. WILL
LIKELY NEED TO ADD VCTS TO SLN BY MIDDAY. OTHERWISE PRECIPITATION
FORECAST ON 06Z TAFS STILL LOOKS TO BE ON TRACK. ALSO SOME MINOR
CHANCE OF MVFR FOG/STRATUS TOMORROW MORNING MOST LOCATIONS AS
WELL. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    90  70  89  69 /  60  60  20  20
HUTCHINSON      91  71  90  69 /  60  60  20  20
NEWTON          90  70  90  68 /  60  60  20  20
ELDORADO        89  68  88  69 /  60  60  20  20
WINFIELD-KWLD   91  71  88  70 /  60  60  20  20
RUSSELL         93  71  92  70 /  40  40  20  10
GREAT BEND      92  71  92  70 /  40  40  20  10
SALINA          91  72  92  71 /  60  60  20  10
MCPHERSON       91  72  90  70 /  60  60  20  10
COFFEYVILLE     88  69  89  68 /  30  30  20  20
CHANUTE         87  68  88  68 /  30  30  20  20
IOLA            87  68  87  68 /  30  30  20  20
PARSONS-KPPF    88  68  87  70 /  30  30  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR KSZ049>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jul 23, 1:05 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
105 PM CDT MON JUL 23 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-241145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
105 PM CDT MON JUL 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
THE FORECAST AREA THIS AFTERNOON. THE BULK OF THE THUNDERSTORMS WILL
DEVELOP OVER SOUTH CENTRAL AND SOUTHEAST KANSAS WHERE HEAVY RAINFALL
WILL BE THE MAIN THREAT. SEE THE LATEST FLASH FLOOD WATCH FOR
FURTHER DETAILS.

SOUTHEAST KANSAS MAY ALSO SEE A FEW SEVERE STORMS THIS AFTERNOON AND
EARLY THIS EVENING WITH LARGE HAIL UP TO THE SIZE OF QUARTERS...WIND
GUSTS UP TO 60 MPH AND LOCALLY HEAVY RAIN. THE MAJORITY OF THESE
STORMS WILL OCCUR EAST OF A EUREKA TO SEDAN LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
ON TUESDAY. AN ISOLATED STRONG STORM WITH LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE.

HEAT INDICES WILL HOVER AROUND 100 DEGREES ACROSS MUCH OF CENTRAL
KANSAS ON THURSDAY AND FRIDAY.

BY FRIDAY NIGHT AND SATURDAY...A SLIGHT CHANCE FOR THUNDERSTORMS
WILL RETURN TO MUCH OF THE AREA. THESE STORMS ARE NOT EXPECTED TO
BE STRONG OR SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING...GENERALLY EAST OF A LINE FROM EUREKA TO SEDAN. REPORTS OF
FLOODING OR HEAVY RAINFALL AMOUNTS GREATER THAN 2 INCHES WOULD ALSO
BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/HOWERTON

In the hours before

Local storm report, Jul 23, 11:33 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1133 AM CDT MON JUL 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     FLOOD            EUREKA                  37.82N 96.29W
07/23/2007                   GREENWOOD          KS   LAW ENFORCEMENT

            MINOR STREET FLOODING REPORTED.

&&

CDB
Special weather statement, Jul 23, 12:08 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1208 PM CDT MON JUL 23 2007

KSZ094-231745-
ELK-
1208 PM CDT MON JUL 23 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR EASTERN ELK COUNTY...

AT 1203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTH OF GRENOLA...OR 25 MILES SOUTH OF
EUREKA...AND MOVING SOUTH AT 10 MPH.

DIME SIZE HAIL AND EXTREMELY HEAVY RAIN ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BOWMAN
Local storm report, Jul 23, 12:14 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1214 PM CDT MON JUL 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            EUREKA                  37.82N 96.29W
07/23/2007                   GREENWOOD          KS   AMATEUR RADIO

            STATE STREET WAS REPORTED TO BE CLOSED. RAINFALL

            MEASUREMENTS FROM THE AREA WERE BETWEEN 3 AND 3.5 INCHES.

&&

CDB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:19 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline37 min
Jul 23, 11:07 AM CDTFlash Flood WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 16 more8 hr
Jul 23, 4:48 PM CDTSevere Thunderstorm WarningICTReno57 min

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.